# SDR ABXA010464

- Difficulty date: September 5, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 47,929 hours, 42,432 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Open
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF 2500 FT AGL, THE CAPTAIN'S CLEAR VIEW WINDOW OPENED AND DUMPED PRESSURIZATION.  CHECKED AND INSPECTED CAPTAIN'S CLEAR VIEW WINDOW PER DC9 AMM 56-10-03.  PRESSURIZED AIRCRAFT TO 3 PSI.  NO LEAKS NOTED.  CHECKED CLEARANCES OF THE LOWER AFT HOOK AND FITTING, AFT LOCK BAR, FORWARD LOCK BAR STOP AND FORWARD LOCK HOOK & FITTING.  ALL FOUND WITHIN LIMITS.  CHECKED THE WINDOW FRAME AND SEALS.  NO DEFECTS FOUND.  LUBRICATED THE LOWER AFT LINKAGE ROD IAW DC9 AMM 56-10.
